The first week I didn't sleep well at all and I was quite irritable. As time progressed the symptoms gpt worse. The bad thing is that the symptoms I was experiencing I never related to K-pin withdrawals, I simply thought I was having heart problems and GERD. So, I now take Nexium for the GERD and I have been seeing a cardiologist and I have had the Nuclear Stress Testing done and an echo and I also wore the Holter Monitor for 24 hours. They could never figure out why I was having the chest pains and heart palpitations since all the tests came back normal.
So, I started doing my own research and I found several helpful links that lead me to believe that my years of K-pin usage and my quitting cold turkey ( I didn't know not to) has caused me to suffer from Protracted Symptom Disorder.
I still have the anxiety attacks although I have learned to "walk" them off, I still have the heart palpitations but I take Calan for it and it lessens the severity of them and I also still have the GERD which I treat with the Nexium.
I don't know how long these symptoms will last, some data suggests up to two years.
So, I deal with the symptoms now that I am fairly confident that they aren't 'life threating' and I hope that one day they will end.
In the interim I have spent numerous $$$$ dollars with cardiologists, emergency room visits, medications to treat the withdrawal symptoms, not to mention being scared to death in the beginning not knowing what was happening.
My best to all who are suffering with coming off this medication and it is one I formly believe where the risks way out weigh the good they can do and it should be removed from the market.
ill suggest a Calcium and magnesium supplement these two minerals together will regulate the heart beat,multivitamin too and a protein called GABA its a neurotransmitter for the brain,its for stress and anxiety it will help you sleep too!!drink a cup of green tea as well it has antioxidants which is good for you, You have to be very careful taking supplements with pharmaceuticals tho, they can interact with each other and that can be fatal!!!!if u do take my advice i would suggest to take everything i just told ya about and don't take the meds from the doctors,just to be safe, see how u feel from that!
You will have to go to a health food store to get GABA